Volume 47, Number 4, August II 1999
|Page(s)||501 - 507|
|Section||Interdisciplinary physics and related areas of science and technology|
|Published online||01 September 2002|
A remark on integrability of stochastic systems solvable by matrix product ansatz
Department of Physics, Sharif University of Technology P.O.Box 11365-9161, Tehran, Iran Institute for Studies in Theoretical Physics and Mathematics P.O.Box 19395-5746, Tehran, Iran
Accepted: 24 June 1999
Within the Matrix Product Formalism we have already introduced a multi-species exclusion process (Phys. Rev. E, 59 (1999) 25, cond-mat/9809193), in which different particles hop with different rates and fast particles stochastically overtake slow ones. In this letter we show that on an open chain, the master equation of this process can be exactly solved via the coordinate Bethe ansatz. It is shown that the N-body S-matrix of this process is factorized into a product of two-body S-matrices, which in turn satisfy the quantum Yang-Baxter equation (QYBE). This solution is, to our knowledge, a new solution of QYBE.
PACS: 82.20.Mj – Nonequilibrium kinetics / 02.50.Ga – Markov processes / 05.40.-a – Fluctuation phenomena, random processes, noise, and Brownian motion
© EDP Sciences, 1999
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.